# SDR FDEA201107052593

- Difficulty date: July 5, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724007320000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E STRUCTURE RIB CRACKED ADJACENT NR 3 SPOILER INBD HINGE ARM.  RIB REPLACED IAW SRM 57-51-11 FIG 5 SHEET 1 AND DRAWING A57240389
